# SDR SWAA2013090519885

- Difficulty date: August 15, 2013
- Submitted: September 5, 2013
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 69,782 hours, 65,701 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 6550585
- Condition: Delaminated
- Location: Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FAIRING NR 3378 EXTERIOR SURFACE DELAMINATED NEAR THE LOWER EDGE AS MARKED.  REPAIRED SURFACE IAW SRM.
